Share Facebook
Crohn's Disease Forum » Treatment » Just Started Anti Map Therapy- Need help.


03-07-2017, 01:41 PM   #1
StacyPoo
 
Join Date: Mar 2017
Location: Greenbrier, Tennessee
Just Started Anti Map Therapy- Need help.

Hello, My name is Stacy and I am 44 years old and have had crohns disease since 2012 but wasnt diagnosed until december 2014.,...xmas eve in fact.
I also had a neuro endocrine carcinoma in my intestines which was removed along with 12 inches of my colon on Feb 14th 2015. Back in 2008 I had diverticulitis and had 8 inches of my colon removed from that. So in total ive had 1ft 8 inches of my colon removed.
I finally found a dr to treat me for MAP, this is after having my time wasted by Dr Chamberlin who lied to me and acted like he would help me and then acted like he didnt know who I was a month later.
But now I have a dr who is actually helping me. He proscribed Clarithromycin 250mg twice daily, and Rifabutin 150mg twice daily. There is another med that I am getting from Australia, clofazimine pretty soon. So so far I have been taking the Clarithromycin and rifabutin and on the 5th day of taking them, I woke up with a fever and felt sore and achy. Now despite having a low immune system, i havent been "sick" with a cold, flu or anything like that in over 4 years so Im not sure if this is from the meds I am on. I am tempted to quit taking the antibiotics to see if i feel better tomorrow.
Ive heard people say that this is normal to get fevers and body aches while talking Anti MAP therapy antibiotics.... can someone confirm that? Because in the side effects of the meds it says if you develop a fever it could be a side effect and i should contact my dr... so im not sure what to do. Any help would be amazing!
Thank you.
Stacy
Reply

Crohn's Disease Forum » Treatment » Just Started Anti Map Therapy- Need help.
Thread Tools


All times are GMT -5. The time now is 03:26 AM.
Copyright 2006-2017 Crohnsforum.com